Japanese

Clinical Study on Non-steroidal Antiinflammatory Drug (NSAID) Induced Intestinal Lesions Masahiro Igarashi 1 , Tomoe Katsumata 1 , Kiyonori Kobayashi 1 , Miwa Sada 1 , Katsunori Saigenji 1 1Department of Internal Medicine, Kitasato University East Hospital Keyword: NSAIDs起因性腸病変 , 小腸潰瘍 , 大腸潰瘍 pp.1135-1145
Published Date 2000/8/25
DOI https://doi.org/10.11477/mf.1403104842
  • Abstract
  • Look Inside
  • Cited by

 The NSAID induced intestinal lesions was diagnosed by the exclusion of the other disease and strong relation to NSAID administration. Thirteen men and 10 women were diagnosed based on our criteria. The characteristics of short term NSAID induced lesions which was defined as administration of drugs less than one month were as follows : The chief complaint was hematochezia, the lesions were often multiple, the ulcers were round and punched out with friable, three of them had spurt of bleeding to which clipping was effective, and the lesions were frequently located on the ileocecal valve and terminal ileum. Shortest duration of NSAID administration was three days before the disease appeared. In cases of long-term administration (more than one month), complains were diarrhea with abdominal pain and hemorrhage. Although recurrent symptoms, some of the patients were not diagnosed promptly. The lesions of long-term administration were round ulcers with stricture.

 For the diagnosis of the NSAID induced intestinal lesions, it is important to understand the characteristics and clinical feature of the lesions, as well as to suspect the disease.


Copyright © 2000, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1219 印刷版ISSN 0536-2180 医学書院

関連文献

もっと見る

文献を共有